RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Algebra Discrete Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Algebra Discrete Math., 2012, том 13, выпуск 2, страницы 273–288 (Mi adm77)  

Эта публикация цитируется в 4 научных статьях (всего в 4 статьях)

RESEARCH ARTICLE

On inverse operations in the lattices of submodules

A. I. Kashu

Institute of Mathematics and Computer Science, Academy of Sciences of Moldova, 5 Academiei str., Chişinău, MD-2028 MOLDOVA

Аннотация: In the lattice ${\boldsymbol{L}}(_RM)$ of submodules of an arbitrary left $R$-module $ _RM$ four operation were introduced and investigated in the paper [3]. In the present work the approximations of inverse operations for two of these operations (for $\alpha$-product and $\omega$-coproduct) are defined and studied. Some properties of left quotient with respect to $\alpha$-product and right quotient with respect to $\omega$-coproduct are shown, as well as their relations with the lattice operations in ${\boldsymbol{L}}(_RM)$ (sum and intersection of submodules). The particular case $ _RM= _RR$ of the lattice ${\boldsymbol{L}}(_RR)$ of left ideals of the ring $R$ is specified.

Ключевые слова: ring, module, preradical, lattice, $\alpha$-product of submodules, left (right) quotient.

Полный текст: PDF файл (215 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 16D90, 16S90, 06B23
Поступила в редакцию: 22.02.2012
Принята в печать:22.02.2012
Язык публикации: английский

Образец цитирования: A. I. Kashu, “On inverse operations in the lattices of submodules”, Algebra Discrete Math., 13:2 (2012), 273–288

Цитирование в формате AMSBIB
\RBibitem{Kas12}
\by A.~I.~Kashu
\paper On inverse operations in the lattices of submodules
\jour Algebra Discrete Math.
\yr 2012
\vol 13
\issue 2
\pages 273--288
\mathnet{http://mi.mathnet.ru/adm77}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3027510}
\zmath{https://zbmath.org/?q=an:1258.16012}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/adm77
  • http://mi.mathnet.ru/rus/adm/v13/i2/p273

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. A. I. Kashu, “On partial inverse operations in the lattice of submodules”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2012, no. 2, 59–73  mathnet  mathscinet  zmath
    2. A. I. Kashu, “A survey of results on radicals and torsions in modules”, Algebra Discrete Math., 21:1 (2016), 69–110  mathnet  mathscinet
    3. Ion Jardan, “On the inverse operations in the class of preradicals of a module category, I”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2017, no. 1, 57–66  mathnet  mathscinet
    4. Ion Jardan, “On the inverse operations in the class of preradicals of a module category, II”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2017, no. 2, 77–87  mathnet  mathscinet
  • Algebra and Discrete Mathematics
    Просмотров:
    Эта страница:170
    Полный текст:47
    Литература:24
    Первая стр.:1

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019